# SDR IPXA2019062194516

- Difficulty date: May 24, 2019
- Submitted: June 21, 2019
- Operation: Air carrier
- Aircraft: N271UP
- Make and model: Doug MD-11F
- Aircraft serial: 48572
- Aircraft time: 63,373 hours, 17,517 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Stringer
- Part number: APB7476501
- Condition: Cracked
- Location: Ctr Wing Tank
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3CCENTER WING TANK STRINGER 52 BETWEEN X=-17 &X=-46 IS CRACKED.  REPAIRED CRACKED CENTER WING TANK STRINGER 52 BETWEEN STA. XCW=0.00 & XCW=-32 IAW MD-11 SRM 57-10-03 REPAIR 1, FIGURE 201. (MAJOR)
